MY problem is related to dizziness. All the symptoms i have given below are all experienced on the right of the face and head.
Neck and shoulder pain
Ache in the temple, just below the right ear,
ache just above the right eyebrow,
Ache in the nose bridge on the right side,
A dull pressure on the right side of the head
Feeling of shakiness on the head and feeling of heart beat on the head.
Feeling very sleepy.
Increased Heart rate
Doctors diagnosis is anxiety so I was put on Citalopram 20mg for yr and then i slowly withdraw. BUt the problem appeared again after several months. MRI and EEG done. Blood tets , thyroid are normal.
IF someone has any idea please help. I am unable to do my studies properly cause of this.
Have you had a 3 hour blood glucose test done? You could be suffering from a blood sugar issue, for example hypoglycemia or elevated blood sugar, possible pre- diabetes or diabetes. Have you been checked for a sinus infection?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.